Period Problems… Can any bees help me?

posted 2 years ago in Wellness
Post # 2
1230 posts
Bumble bee
  • Wedding: June 2015

EmieBee4:  The stress that you have to go through has to be pretty intense for it to affect your period. 

But also, this isn’t your period, it’s the pill. Find out what type you are on, first. Depending on the hormones, your body experiences the “withdrawal” period of the placebo differently. For example, I am also on the pill. I take (I can’t remember the name) the kind that has a steady level of low hormones. When I stop taking it, it takes three days for my period to start. By the time I’m starting a new pack, I’m still in my period. Conversely, when I am off the pill, my period comes like clockwork. 

The frustrating thing about the pill is that it jacks up your routine so much that you always think you’re pregnant even when there is no possible way of that happening. If you are frustrated, call your doctor and asked to be switched to a different kind. And obviously, the best way to avoid any weird changes in your period schedule any more than you already are is to take the pill the same time every day. 

  • This reply was modified 2 years, 4 months ago by  coffeedrinker.
Post # 4
2150 posts
Buzzing bee

EmieBee4:  Even the slightest bit of stress throws my period off even though I am on birth control.

Huge paper that is due a few days before my period? Late period or non at all.

Hiccup in the wedding planning? No period or late. 

I think it is probably just stress. Try to relax, don’t over think things. Stressing about your period being wonky only makes it worse; trust me, I know!

Post # 5
1649 posts
Bumble bee
  • Wedding: August 2015

I had some pretty bad stress two years ago while on BC which caused my period to go haywire. I bled super light for three months then bled straight from December-June. It was the worst. Once the stress started to subside my period went back to normal. 

Post # 6
503 posts
Busy bee
  • Wedding: July 2015

It’s probably the pill.  I’ve been on BC for about eight years and at first my period would start right after I finished the pack. Then it would start on Monday, then Tuesday, and for the last year or so it’s been starting on Wednesday (although once it started on Thursday and I got a bit worried). I’m usually done with it by Saturday night. Always super light. I say, enjoy it! The less time I’m on my period, the better. 

Post # 7
2257 posts
Buzzing bee
  • Wedding: October 2014

EmieBee4:  that never happened to me until I started planning this wedding. I’ll have a tiny period 2 or 3 months in a row, scare the crap out of me……and then the next period will KILL me. (I’ve been curled up in a ball eating Advil like it is Skittles all day…..). That’s definitely stress related girl….. Bit hey, like the previous PP said, enjoy it!!!!! 

Post # 8
73 posts
Worker bee

EmieBee4:  I have gone through a similar problem before, and it was due to high levels and stress and having lower iron levels. Have you gone to the doctor? I would suggest trying a blood test to see if anything comes from it 🙂

Post # 9
2105 posts
Buzzing bee
  • Wedding: September 2015

My period has become really light to non existant, and I’ve been on the pill for about 8 years. My understanding is that its pretty normal. It could be due to stress too. If you are concerned though you should see your doctor.

Post # 10
6173 posts
Bee Keeper
  • Wedding: October 2013

what pill are you on?  when i was taking BCP, the one they put me on for the last year only gave me periods every 3 months.  i occassionally had break through bleeding that came when my period was supposed to be.

call your gyn if you are concerned.


Leave a comment

Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors